# SDR ASAA2023062043641

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 18,583 hours, 4,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH PASSENGER DOOR CUTOUT AFT LOWER CORNER HAS CORROSION AT FR68 GROUNDED - YES. REMOVED AND REPLACED AFT RH PASSENGER DOOR CUTOUT AFT LOWER CORNER FITTING AT FR68 IAW A321 SRM 51-42-11.
